Facebook Pixel

i was an egg donor for my sister, one of the meds i injected hgh. could the procedure have caused my med issue.

By March 2, 2011 - 3:42am
Rate This

i have huge fibroids in and growing through the wall of my uterus. Hysterectomy is only solution. and... my normally fibrous breasts are the home of callcification deposits. could the meds i took have caused my dilemma?

Add a Comment2 Comments


The exact cause for fibroids is not exactly pinpointed. It is suspected that a combination of things such as genetics and over-production of estrogen and other hormones could be the cause. It is possible that HGH injections may have played a role in your development of fibroids but there's no research that proves that the hgh was the actual cause. What we do know is that the combination of hormonal and genetic factors are the causes of fibroid development.

Good Luck with your surgery and please keep us updated!

March 2, 2011 - 7:21am
(reply to Rosa Cabrera RN)

ty trying to get ins. in place. Also, have calcification deposits in left breast. waiting sucks, it's nice having this support system.

March 2, 2011 - 11:03am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Human Growth Hormone

Get Email Updates

Human Growth Hormone Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!